Robust stochastic stabilization and H∞ control of uncertain neutral stochastic time-delay systems
Xu, Shengyuan and Shi, Peng and Chu, Yuming and Zou, Yun (2006) Robust stochastic stabilization and H∞ control of uncertain neutral stochastic time-delay systems. Journal of Mathematical Analysis and Applications, 314 (1). pp. 1-16. ISSN 0022-247XFull text for this resource is not available from the Research Repository.
This paper investigates the problems of robust stochastic stabilization and robust H∞ control for uncertain neutral stochastic time-delay systems with time-varying norm-bounded parameter uncertainties appearing in both the state and input matrices. The time delay is assumed to be unknown. Sufficient conditions for the existence of state feedback controllers are proposed, which ensure mean-square asymptotic stability of the resulting closed-loop system and reduce the effect of the disturbance input on the controlled output to a prescribed level for all admissible uncertainties. A linear matrix inequality approach is employed to design the desired state feedback controllers. Furthermore, in the case when time delays appear in both the state and control input, results on the robust stochastic stabilization and robust H∞ control are also presented. An illustrative example is provided to show the potential of the proposed techniques.
|Uncontrolled Keywords:||ResPubID19012, H-infinity control, Linear matrix inequality, neutral stochastic systems, state feedback, stochastic stabilization, uncertain systems|
|Subjects:||FOR Classification > 0906 Electrical and Electronic Engineering
Faculty/School/Research Centre/Department > Institute for Logistics and Supply Chain Management (ILSCM)
FOR Classification > 0103 Numerical and Computational Mathematics
|Date Deposited:||21 Dec 2011 22:25|
|Last Modified:||21 Dec 2011 22:25|
|ePrint Statistics:||View download statistics for this item|
|Citations in Scopus:||95 - View on Scopus|
Repository staff only